# SDR 2001UALA00543

- Difficulty date: April 18, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N7281U
- Make and model: Boeing 727222
- Aircraft serial: 21559
- Aircraft time: 64,656 hours, 37,245 cycles
- Engine: Pwa JT8D15
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 24105029
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TAILPIPE CRACKED JUST AFT OF FORWARD FLANGE AT 9 O''CLOCK POSITION.  *S/D*  THE CAUSE OF THE CRACKING IS STILL UNDER INVESTIGATION WITH THE MANUFACTURE OF THE TAILPIPE.  THE CORRECTIVE ACTION WAS THE REPLACEMENT OF THE TAILPIPE.
